# SDR CA020328006

- Difficulty date: March 11, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 16,341 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 8551009
- Condition: Failed
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT 180 KIAS AND HAVING BEEN AT FLAP 8 FOR 2-3 MINUTES. CREW SELECTED FLAP 20 AND IMMEDIATELY "FLAP FAIL" CAUTION MESSAGE ILLUMINATED. FLIGHT CONTROL PAGE SHOWED LEFT FLAP 8 AND RIGHT FLAP 10. TOUCH DOWN SPEED APPROXIMATELY 175 IAS. LEFT BPSU AND LEFT NR 5 FLEX SHAFT CHANGED. FECU POTS ADJUSTED. SYSTEM TORQUE CHECKED AND RIGGING CARRIED OUT AS PER AIRCRAFT MAINTENANCE MANUAL. SYSTEM CONSIDERED SERVICEABLE.
